UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Adaptive orthonormal systems for matrix-valued functions Journal article
Proceedings of the American Mathematical Society, 2017,Volume: 145,Issue: 5,Page: 2089-2106
Authors:  Daniel Alpay;  Fabrizio Colombo;  Tao Qian;  Irene Sabadini
Favorite |  | TC[WOS]:7 TC[Scopus]:9 | Submit date:2019/02/11
Adaptive Decomposition  Matrix-valued Blaschke Products  Matrix-valued Functions And Hardy Spaces  Maximum Selection Principle